User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Himstedt, Frank; Huang, Shih-Chang 
Title:
Character tables of the maximal parabolic subgroups of the Ree groups 2F4(q2) 
Journal title:
LMS Journal of Computation and Mathematics 
Year:
2010 
Journal volume:
13 
Pages contribution:
90-110 
E-ISSN:
1461-1570 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively